# SDR 95ZZZW236

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772CA
- Make and model: Doug DC-8-62
- Aircraft serial: 46131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1606-1585
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, LONGERON 36 IS CORRODED BETWEEN BS 1606 AND BS 1585.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-2-2.
